| Model Number |
620-2221011-01-66 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the device displayed a do not used icon message.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Additional Manufacturer Narrative
The device was evaluated by zoll medical corporation.The customer's report was duplicated and attributed to the pad lifted/damaged transient voltage suppressor diode on the monitor board.The monitor board was replaced to resolve the report.The board was scrapped after testing.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.